Please use this identifier to cite or link to this item:
Title: Improved formulae for the 2-block H super-optimal solution
Authors: Gu, D-W
Tsai, MC
Postlethwaite, I
First Published: 1990
Citation: AUTOMATICA, 1990, 26 (2), pp. 437-440
DOI Link: 10.1016/0005-1098(90)90144-7
ISSN: 0005-1098
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.